# SDR HNAA0800134

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 48,906 hours, 54,134 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Part serial: 0323
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TAXI, SMOKE COMING FROM NR 1 BRAKE ASSEMBLY.  INSPECTED NR 1 BRAKE ASSEMBLY, NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
